# SDR UIEA2012011900017

- Difficulty date: January 6, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 71,692 hours, 14,048 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RIB AND CLIP OF LT HST L/E AT STA 138.  REPAIR IAW EI NR T2012A55B-091, REV 00.
